# SDR RU3A03015

- Difficulty date: October 10, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6017523812
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSETM FAILED IN FLIGHT WITH COMPLETE LOSS OF FLUID WITHING THAT SYSTEM.  FOUND HYDRAULIC LINE WITH CRACK AT BEND RADIUS.  REPLACED HYDRAULIC LINE.  ALSO, REPLACED HYDRAULIC PUMP AND FILTERS DUE OT LOSS OF FLUID.  (M)
